Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Suffering from acute pain and swelling in the legs. Friction in patella diagnosed. Taking etodoc, proxym. Proper medication?

hello mother is suffering from acute pain in her legs. Her age is 48 years and weight is 78 kgs. She has swelling in her knees and legs causing pain when she used to sit and stand. Consulted some doctors as they said that her patella is getting friction causing the pain. Given by the ddctors some medicines like etodolac , megafree fine, proxym, infengel...please suggest some possible measures..thank you
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
The pain may be due to dislocation or any other abnormality in structures around patella. There can also be an abcess around the patella. If the pain is not reducing on medication, then a surgical option may be the next step. You must discuss this with your orthopaedician.
Answered: Tue, 2 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor